Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 29, NWS Corpus Christi, TX

April 29, 2017Aransas County, Refugio County, San Patricio County, Texas

NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 29, 2017, 11:53 PM CDT for Aransas County, Refugio County, San Patricio County, Texas. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 29, 2017, 11:53 PM CDT (04:53 UTC)
Expired
Apr 30, 2017, 12:28 AM CDT
In force
35 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Aransas County, TX, Refugio County, TX, San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 52 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 12:00 AM CDTHAIL 1.75Woodsboro, TXCOUNTRY SHERRIF RECEIVED A CALL OF GOLF BALL SIZED FALLING IN WOODSBORO
Apr 30, 12:00 AM CDTHAIL 1.75Woodsboro, TXCOUNTY SHERRIF RECEIVED A CALL OF GOLF BALL SIZED FALLING IN WOODSBORO
Apr 30, 12:36 AM CDTMARINE TSTM WIND 431 S Rockport, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 4.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4355 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4355 J/kg
Mixed-layer CIN
-249 J/kg
Mixed-layer LCL
1127 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

009 
WUUS54 KCRP 300453
SVRCRP
TXC007-391-409-300545-
/O.NEW.KCRP.SV.W.0029.170430T0453Z-170430T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Corpus Christi TX
1153 PM CDT SAT APR 29 2017

The National Weather Service in Corpus Christi has issued a

* Severe Thunderstorm Warning for...
  Aransas County in south central Texas...
  Northeastern San Patricio County in south central Texas...
  Central Refugio County in south central Texas...

* Until 1245 AM CDT

* At 1152 PM CDT, a severe thunderstorm was located over Woodsboro,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rockport, Refugio, Woodsboro, Lamar, Aransas Pass, Bayside,
  Quintana, Palm Harbor, Key Allegro, Copano Village, Bonnie View,
  Holiday Beach and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2788 9709 2808 9753 2832 9743 2839 9738
      2841 9735 2834 9687
TIME...MOT...LOC 0452Z 281DEG 27KT 2821 9731 

HAIL...1.25IN
WIND...60MPH
 
$$

Wagner
3 follow-up statements
510 
WWUS54 KCRP 300504
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1204 AM CDT SUN APR 30 2017

TXC007-391-409-300545-
/O.CON.KCRP.SV.W.0029.000000T0000Z-170430T0545Z/
Aransas TX-San Patricio TX-Refugio TX-
1204 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR ARANSAS...NORTHEASTERN SAN PATRICIO AND CENTRAL REFUGIO
COUNTIES...

At 1201 AM CDT, a severe thunderstorm was located near Bonnie View, 
or near Woodsboro, moving east at 30 mph. Refugio County Sheriffs 
Office reported golf ball sized in the town Woodsboro.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Law enforcement. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Rockport, Refugio, Woodsboro, Lamar, Aransas Pass, Bayside, Quintana,
Palm Harbor, Key Allegro, Copano Village, Bonnie View, Holiday Beach
and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2788 9709 2807 9748 2831 9739 2841 9735
      2834 9687
TIME...MOT...LOC 0501Z 281DEG 27KT 2820 9723 

HAIL...1.75IN
WIND...60MPH
 
$$

Wagner
821 
WWUS54 KCRP 300516
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1216 AM CDT SUN APR 30 2017

TXC409-300525-
/O.CAN.KCRP.SV.W.0029.000000T0000Z-170430T0545Z/
San Patricio TX-
1216 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SAN PATRICIO
COUNTY IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2798 9704 2823 9735 2840 9727 2834 9687
TIME...MOT...LOC 0515Z 281DEG 27KT 2818 9711 

$$

TXC007-391-300545-
/O.CON.KCRP.SV.W.0029.000000T0000Z-170430T0545Z/
Aransas TX-Refugio TX-
1216 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTH CENTRAL ARANSAS AND CENTRAL REFUGIO COUNTIES...

At 1215 AM CDT, a severe thunderstorm was located near Holiday Beach,
or 10 miles north of Rockport, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Law enforcement. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Rockport, Refugio, Woodsboro, Lamar, Bayside, Quintana, Key Allegro,
Holiday Beach, Copano Village and Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2798 9704 2823 9735 2840 9727 2834 9687
TIME...MOT...LOC 0515Z 281DEG 27KT 2818 9711 

HAIL...1.00IN
WIND...60MPH
 
$$

Wagner
223 
WWUS54 KCRP 300528
SVSCRP

Severe Weather Statement
National Weather Service Corpus Christi TX
1228 AM CDT SUN APR 30 2017

TXC007-391-300537-
/O.CAN.KCRP.SV.W.0029.000000T0000Z-170430T0545Z/
Aransas TX-Refugio TX-
1228 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ARANSAS AND
CENTRAL REFUGIO COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

LAT...LON 2798 9704 2823 9735 2840 9727 2834 9687
TIME...MOT...LOC 0526Z 281DEG 27KT 2816 9701 

$$

Wagner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 11:05 PM CDT, 48 minutes earlier.

Area forecast discussion, Apr 29, 11:05 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1105 PM CDT Sat Apr 29 2017

.DISCUSSION...

Strong northerly winds have developed across the western CWA
behind the front. These strong winds are expected to reach the
coast as the front moves offshore. Therefore, have expanded the
Wind Advisory to the coast through 4 am. May be able to cancel the
advisory across the west sooner. A Small Craft Advisory is already
in effect for the marine areas. Updates will be out shortly.

&&

.PREVIOUS DISCUSSION... /Issued 951 PM CDT Sat Apr 29 2017/

DISCUSSION...

Several hazards ongoing at this time due to cold front, and
possibility of strong to perhaps severe convection exists as well.

As of now, cold front is progressing through the western parts of
the Brush Country. A surge of strong winds is occurring behind
this front. Northerly winds sustained around 30 mph with higher
gusts have been reported. As a result, a wind advisory was issued
for the western four counties, and may need to be expanded here in
a few hours.

Convection has been held at bay most of the evening due to the
cap. However, within the last hour or so, storms have developed
along the front across the far northern fringes of the area and
southwest over Zapata county. Storms may continue to fire along
the front, with the best chances across the northern and northeast
parts of the area. These locations will have a risk of severe
storms with the main threats being large hail and damaging winds.
Will continue to monitor and see how trends evolve further to the
southwest and far south convection develops along line of storms
northwest of CRP.

Marine headlines look to be in good shape with SCAs prior to and
behind the front. Will keep the high risk of rip currents in
effect until midnight for now.

Additional updates will likely be needed over the next several
hours.

PREVIOUS DISCUSSION... /Issued 717 PM CDT Sat Apr 29 2017/

DISCUSSION...

Updated for 00z aviation.

AVIATION...

Gusty winds will continue ahead of the front at ALI/CRP/VCT. The
front will move through the region later this evening with
northerly winds increasing behind the front. There may be a quick
surge after the front where winds gust between 30 and 35 knots.
Chances for showers and storms will be most likely at VCT, where
latest hi-res guidance continues to indicate line of convection
will move through around 06z. Confidence is too low to mention at
CRP, but will monitor trends. A few hours of MVFR ceilings may
occur prior to the front, but expect VFR conditions shortly after
fropa. Clearing skies will continue to clear on Sunday, with
northerly winds around 15 knots, gusting between 20 and 25 knots
at times. Winds will subside towards the tail end of the
forecast.

PREVIOUS DISCUSSION... /Issued 406 PM CDT Sat Apr 29 2017/

SHORT TERM (Tonight through Sunday night)...

Strong upper disturbance entering TX from the west/northwest with
dynamic tropopause descending to near 500mb near ELP (GFS
deterministic/SPoRT Airmass RGB.) This upper system is predicted
to lift across NRN TX/SRN Plains during the period, with the
corresponding cold front moving across the CWA overnight then
offshore after 06z Sunday (GFS/NAM deterministic.) NAM
deterministic predict 4000-5000 J/KG CAPEs over the ERN CWA in
advance of the front, yet CIN values are predicted to increase
early tonight. Any surface-based convection will likely occur
only along the front which is expected to move across the CWA
generally 03-08z Sunday (generally consistent with deterministic
NSSL WRF/Texas Tech WRF/NAM simulated reflectively.) Any
convection that develop will likely become strong. After FROPA,
breezy conditions are expected over the CWA overnight with maximum
SREF probabilities of 25kt sfc wind around 20 percent and NAM
deterministic predict 20-30kt 925mb wind along with 0-1km lapse
rates near to less than dry adiabatic. Not confident enough to
issue a Wind Advisory for tonight for the period after FROPA. Much
drier atmospheric conditions expected Sunday/Sunday night. Cooler
Sunday night with lows in the 50s over much of the CWA.

MARINE/COASTAL...SCA conditions will persist overnight. Onshore
flow will subside 03-06z Sunday in advance of the front, yet seas
will remain high over the Coastal Waters. Strong offshore flow
expeced after FROPA early Sunday. Rip current risk upgraded to
High until 05z Sunday given current/expected swell height/period
magnitudes and strong onshore flow. Water level below CFW at Bob
Hall pier and expected to rise overnight yet not confident that
level will reach the critical threshold before strong offshore
flow develops. Thus, will not issue a CFW.

LONG TERM (Monday through Saturday)...

A weak to moderate southerly flow on Monday will result in mush
warmer temperatures (back into the 90s for a lot of the area), but
dewpoints will remain low. By Monday evening, high pressure building
east and low pressure deepening to the northwest will shift winds to
a more onshore direction resulting in a quick increase in dewpoints
overnight. Temperatures continue to climb Tuesday and Wednesday as
mid levels warm on southerly flow.

Our next cold front is in the forecast mid-week. Some timing
differences do exist between models at this time, but a general
Wednesday night time frame is expected. Potential for strong
thunderstorms (mainly NE) will be dependent on the strength of the
cap and timing of front. Current GFS run has a relatively strong cap
around 850-800 mb up through about 00z, then some mid level cooling
erodes the cap right around surface frontal passage time. Will
likely be plenty of CAPS to work with, so will have to keep an eye
on this.

Latter half of the week will see cooler/drier conditions once again.
Highs back into the lower 80s for Thursday with lows in the 50s.
Slightly warmer by Friday, but just around seasonal normals.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    65  82  57  85  67  /  30  10   0   0  10
Victoria          61  78  53  84  63  /  60  10   0   0   0
Laredo            62  83  57  92  66  /  10  10   0   0   0
Alice             64  84  54  89  64  /  20  10   0   0  10
Rockport          65  78  61  82  71  /  50  10   0   0   0
Cotulla           59  82  53  92  63  /  20  10   0   0   0
Kingsville        65  84  57  88  65  /  20  10   0   0  10
Navy Corpus       66  78  63  81  72  /  30  10   0   0  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Wind Advisory until 4 AM CDT Sunday For the following zones:
     Aransas...Bee...Calhoun...Duval...Goliad...Jim Wells...
     Kleberg...La Salle...Live Oak...McMullen...Nueces...
     Refugio...San Patricio...Victoria...Webb.

     High Rip Current Risk until midnight CDT tonight For the
     following zones: Aransas...Calhoun...Kleberg...Nueces.

GM...Small Craft Advisory until 2 PM CDT Sunday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM...Waters from Baffin Bay to Port Aransas from 20
     to 60 NM...Waters from Port Aransas to Matagorda Ship
     Channel from 20 to 60 NM.

&&

TE/81...SHORT TERM
Hazardous weather outlook, Apr 29, 5:44 AM CDT, 18 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
544 AM CDT Sat Apr 29 2017

TXZ242-243-245-247-301045-
Kleberg-Nueces-Aransas-Calhoun-
544 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Coastal flood advisory in effect through 11AM for minor tidal
overflow along Gulf facing beaches.

Heat index values may exceed 105 to 109 degrees, possibly
isolated 110+ degrees this afternoon along the Southern Coastal
Bend.

Strong to possibly severe thunderstorms may develop late tonight
across the Northern Coastal Bend.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are possible Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

TXZ231-232-241-244-301045-
Live Oak-Bee-Jim Wells-San Patricio-
544 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Heat index values may exceed 105 to 109 degrees this afternoon.

Isolated to scattered strong thunderstorms may occur late
tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are possible Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

TXZ229-230-233-234-239-240-246-301045-
La Salle-McMullen-Goliad-Victoria-Webb-Duval-Refugio-
544 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Isolated strong thunderstorms are possible this afternoon around
the Victoria Crossroads area.

Strong to possibly severe thunderstorms may develop late tonight
across the Northern Coastal Bend.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Scattered thunderstorms are possible Wednesday into Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

GMZ230-235-250-255-270-275-301045-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
544 AM CDT Sat Apr 29 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Small craft advisory is in effect.

Isolated to scattered thunderstorms may occur late tonight and
Sunday morning. Some storms may be strong.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Small craft advisory in effect through Sunday morning. Brief Gale
force gusts are possible late tonight behind a strong cold front.

Scattered thunderstorms are possible Wednesday into Thursday.

Small craft advisory conditions are expected by late Wednesday
night into Thursday behind a second cold front.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested.

In the hours before

Special weather statement, Apr 29, 9:29 PM CDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
929 PM CDT SAT APR 29 2017

TXZ230>232-300315-
Live Oak-McMullen-Bee-
929 PM CDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCMULLEN...
NORTHWESTERN LIVE OAK AND NORTHWESTERN BEE COUNTIES...

At 928 PM CDT, a strong thunderstorm was located over Crowther, or 7
miles northwest of Choke Canyon, moving east at 40 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Choke Canyon, Calliham, Nell, Crowther, Pawnee, Whitsett and
Esseville.

LAT...LON 2869 9801 2872 9792 2870 9789 2846 9838
      2861 9849 2864 9843 2864 9834 2861 9833
      2879 9810
TIME...MOT...LOC 0228Z 255DEG 35KT 2861 9837

TB
Special weather statement, Apr 29, 11:02 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1102 PM CDT SAT APR 29 2017

TXZ232-233-300430-
Bee-Goliad-
1102 PM CDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLIAD AND CENTRAL
BEE COUNTIES...

At 1102 PM CDT, a strong thunderstorm was located near Berclair, or
13 miles northeast of Beeville, moving east at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Goliad and Berclair.

LAT...LON 2847 9772 2866 9775 2874 9738 2840 9738
TIME...MOT...LOC 0402Z 261DEG 21KT 2858 9766

Wagner
Special weather statement, Apr 29, 11:38 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1138 PM CDT SAT APR 29 2017

TXZ232-246-300500-
Bee-Refugio-
1138 PM CDT SAT APR 29 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN REFUGIO AND
SOUTHEASTERN BEE COUNTIES...

At 1137 PM CDT, a strong thunderstorm was located near Blanconia, or
10 miles northwest of Woodsboro, moving east at 20 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Refugio, Woodsboro, Bonnie View and Blanconia.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2843 9717 2810 9727 2811 9732 2814 9732
      2812 9733 2813 9733 2813 9734 2812 9735
      2814 9738 2813 9738 2814 9744 2815 9744
      2816 9747 2818 9748 2816 9751 2818 9760
      2841 9752 2841 9743 2839 9738 2842 9733
TIME...MOT...LOC 0437Z 278DEG 17KT 2834 9746

Wagner

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:29 PM CDTSpecial Weather StatementCRPLive Oak46 min
Apr 29, 9:34 PM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more6 hr
Apr 29, 9:50 PM CDTSevere Thunderstorm WarningCRPBee, Live Oak40 min
Apr 29, 10:21 PM CDTSevere Thunderstorm WarningCRPBee, Goliad44 min
Apr 29, 10:43 PM CDTTornado WarningCRPBee, Goliad17 min
Apr 29, 11:02 PM CDTSpecial Weather StatementCRPGoliad28 min
Apr 29, 11:25 PM CDTSpecial Marine WarningCRP2 hr
Apr 29, 11:38 PM CDTSpecial Weather StatementCRPRefugio22 min
Apr 29, 11:46 PM CDTSpecial Marine WarningCRP119 min
Apr 30, 1:26 AM CDTSpecial Marine WarningCRP2 hr
Apr 30, 3:50 AM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces20 hr
Apr 30, 3:50 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces20 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.